facultyMath

Prof. Kamal Srivastava
Professor
 
Educational Qualification - M.Sc., Ph.D., PGDCSA
 
CONTACT
Department of Mathematics
Dayalbagh Educational Institute (Deemed University)
Dayalbagh, Agra 282 005 (UP), India
Tel.: (0562) 280 1545
Email: This email address is being protected from spambots. You need JavaScript enabled to view it.
 
1. Teaching Assignments:

Class

Course Code

Course Title

B.Sc. II

MAM 301

Analysis II (Seq, Series & Riemann Int)

B.Sc. II

MAM 403

Analysis III (Funct. of Several Variables)

B.Sc. (Hons)

MAM 501

Metric Spaces 

B.Sc. (Hons)

MAM 505

C Programming Lab

B.Sc. (Hons)

MAM 605

MATLAB

M.Sc. I

MAM 804

Functional Analysis

B.Tech

MAM 181

Engineering Mathematics -I

B.Voc. (Renewable Energy)

VRE 101

Mathematics I

BBA

BBA 104, 204

Business Mathematics –I, II

     

2. Area(s) of Research:  Soft Computing Techniques for Optimization Problems.

3. Research Interests:       Graph Layout problems, Optimization problems in Graph Theory and Occupational Health .

4. Honors and Recognitions: Reviewer-Journal of Heuristics (Springer),  Engineering Optimization (Taylor & Francis), Computers and Operations Research (Elsevier)

5. Selected Publications: 

  • Pallavi Jain, Gursaran, Kamal Srivastava, On Minimizing Vertex Bisection Using a Memetic Algorithm, Information Sciences 369, pp. 765-787, 2016.
  • Dharna Satsangi, Kamal Srivastava and Gursaran,K-Page Crossing Number Minimization Problem: An Evaluation of Heuristics and its Solution Using GESAKP, Memetic Computing, Springer, Vol. 5 pp. 255-274, May 2013.
  • Richa Bansal and Kamal Srivastava, A memetic algorithm for the cyclic antibandwidth maximization problem, Soft Comput. Springer-Verlag, pp. 397-412,    2011, 15:2.
  • Pallavi Jain, Kamal Srivastava,Gursaran, Minimizing cyclic cutwidth of graphs using a memetic algorithm, J Heuristics, 2016, 22:6, 815-848.
  • J. L. Lavoie, F. Grondin,  Kamal Arora, and Arjun K. Rathie, Generalization of Dixon’s theorems on the sum of a 3F2, Mathematics of Computation, (American Mathematical Society) Vol. 62, No. 205, pp. 267-276, 1994. 

 

Copyright @ Dayalbagh Educational Institute (Deemed University)

Free business joomla templates